# SDR 2001UALA01409

- Difficulty date: July 12, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Aircraft time: 65,228 hours, 37,726 cycles
- Engine: Pwa JT8D15
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: G2121
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS INTERMITTENT FAILURE OF NR 1 AND NR 2 RADIOS. AIRCRAFT RETURNED TO DEN. CAPTAIN'S AUDIO PANEL FAILED. REPLACED CAPTAIN AUDIO SELECT PANEL PER MM. OPERATIONS CHECK NORMAL
